Bloch-periodic Generalized Functions

Abstract : Bloch-periodicity is a generalization of the notion of periodic and antiperiodic functions with much practical relevance for engeneering science and especially condensed matter physics. In recent work we have considered this property in the setting of classical functional analysis , and also introduced the new notion of asymptotically Bloch-periodic functions. In this paper we formulate these properties and results in the framework of Colombeau-type generalized functions.
Document type :
Journal articles
Complete list of metadatas

Cited literature [15 references]  Display  Hide  Download

https://hal.univ-antilles.fr/hal-01684510
Contributor : Maximilian Hasler <>
Submitted on : Friday, January 19, 2018 - 3:42:36 AM
Last modification on : Thursday, March 28, 2019 - 11:52:04 PM
Long-term archiving on : Friday, April 20, 2018 - 12:44:40 PM

File

NSJOM_46_2_135_143.pdf
Publisher files allowed on an open archive

Licence


Distributed under a Creative Commons Attribution 4.0 International License

Identifiers

  • HAL Id : hal-01684510, version 1

Collections

Citation

Maximilian F. Hasler. Bloch-periodic Generalized Functions. Novi Sad Journal of Mathematics, Department of Mathematics and Informatics, Faculty of Sciences, University of Novi Sad, 2016, 46 (2), pp.135-143. ⟨hal-01684510⟩

Share

Metrics

Record views

143

Files downloads

99